# SDR UHLA2010101900183

- Difficulty date: October 19, 2010
- Submitted: October 29, 2010
- Operation: Air carrier
- Aircraft: N635RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000056
- Aircraft time: 15,589 hours, 9,788 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unwanted Deploy
- Location: L2 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CATERING OPENED L2 DOOR CAUSING SLIDE DEPLOYMENT.  MAINTENANCE REMOVED AND REPLACED THE EMERGENCY EVACUATION SLIDE.
